Nonresonance conditions for arrangements
Annales de l'Institut Fourier, Volume 53 (2003) no. 6, pp. 1883-1896.

We prove a vanishing theorem for the cohomology of the complement of a complex hyperplane arrangement with coefficients in a complex local system. This result is compared with other vanishing theorems, and used to study Milnor fibers of line arrangements, and hypersurface arrangements.

Nous démontrons un théorème d'annulation pour la cohomologie du complémentaire d'un arrangement d'hyperplans complexes à coefficients dans un système local. Ce résultat est comparé à d'autres théorèmes d'annulation et il est utilisé pour étudier les fibres de Milnor associées à des arrangements de droites et d'hypersurfaces.

DOI: 10.5802/aif.1994
Classification: 32S22,  53C35,  55N25
Keywords: hyperplane arrangement, local system, Milnor fiber
@article{AIF_2003__53_6_1883_0,
     author = {Cohen, Daniel C. and Dimca, Alexandru and Orlik, Peter},
     title = {Nonresonance conditions for arrangements},
     journal = {Annales de l'Institut Fourier},
     pages = {1883--1896},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {53},
     number = {6},
     year = {2003},
     doi = {10.5802/aif.1994},
     mrnumber = {2038782},
     zbl = {1054.32016},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1994/}
}
TY  - JOUR
TI  - Nonresonance conditions for arrangements
JO  - Annales de l'Institut Fourier
PY  - 2003
DA  - 2003///
SP  - 1883
EP  - 1896
VL  - 53
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1994/
UR  - https://www.ams.org/mathscinet-getitem?mr=2038782
UR  - https://zbmath.org/?q=an%3A1054.32016
UR  - https://doi.org/10.5802/aif.1994
DO  - 10.5802/aif.1994
LA  - en
ID  - AIF_2003__53_6_1883_0
ER  - 
%0 Journal Article
%T Nonresonance conditions for arrangements
%J Annales de l'Institut Fourier
%D 2003
%P 1883-1896
%V 53
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1994
%R 10.5802/aif.1994
%G en
%F AIF_2003__53_6_1883_0
Cohen, Daniel C.; Dimca, Alexandru; Orlik, Peter. Nonresonance conditions for arrangements. Annales de l'Institut Fourier, Volume 53 (2003) no. 6, pp. 1883-1896. doi : 10.5802/aif.1994. https://aif.centre-mersenne.org/articles/10.5802/aif.1994/

[1] K. Aomoto; M. Kita Hypergeometric Functions, (in Japanese), Springer-Verlag, Tokyo, 1994

[2] A. Beauville Monodromie des systèmes différentiels linéaires à pôles simples sur la sphère de Riemann (d'après A. Bolibruch), Séminaire Bourbaki, Vol. 1992/93 (Astérisque) Tome 216, Exp. No. 765, 4 (1993), pp. 103-119 | EuDML | Numdam | Zbl

[3] A. Beilinson; J. Bernstein; P. Deligne Faisceaux Pervers, Analysis and topology on singular spaces, I (Luminy, 1981) (Astérisque) Tome 100 (1982), pp. 5-171 | Zbl

[4] A. Bolibrukh The Riemann-Hilbert problem, Russian Math. Surveys, Tome 45 (1990), pp. 1-58 | DOI | MR | Zbl

[5] D. Cohen; A. Suciu On Milnor fibrations of arrangements, J. London Math. Soc., Tome 51 (1995), pp. 105-119 | MR | Zbl

[6] J. Damon On the number of bounding cycles for nonlinear arrangements, Arrangements--Tokyo 1998 (Adv. Stud. Pure Math) Tome 27 (2000), pp. 51-72 | Zbl

[7] P. Deligne Équations Différentielles à Points Singuliers Réguliers, Lect. Notes in Math., Tome 163, Springer-Verlag, Berlin-New York, 1970 | MR | Zbl

[8] A. Dimca Singularities and Topology of Hypersurfaces, Universitext, Springer-Verlag, New York | MR | Zbl

[9] A. Dimca Sheaves in Topology (Universitext, Springer-Verlag, New York, to appear) | MR | Zbl

[10] A. Dimca; J. Herzog, V. Vuletescu eds. Hyperplane arrangements, M-tame polynomials and twisted cohomology, Commutative Algebra, Singularities and Computer Algebra (NATO Science Series) Tome Vol. 115 (2003), pp. 113-126 | Zbl

[11] A. Dimca; A. Némethi Hypersurface complements, Alexander modules and monodromy (2002) (Proceedings of the 7th Workshop on Real and Complex Singularities (Sao Carlos, 2002), to appear, preprint, math.AG/0201291) | MR | Zbl

[12] A. Dimca; S. Papadima Equivariant chain complexes, twisted homology and relative minimality of arrangements (2003) (e-print, math.AG/0305266) | Numdam | MR

[13] H. Esnault; V. Schechtman; V. Viehweg Cohomology of local systems on the complement of hyperplanes, Invent. Math., Tome 109 (1992), pp. 557-561 | DOI | MR | Zbl

[13] H. Esnault; V. Schechtman; E. Viehweg Erratum: "Cohomology of local systems on the complement of hyperplanes", Invent. Math, Tome 112 (1993) no. 2, pp. 447 | MR | Zbl

[14] H. Esnault; E. Viehweg Logarithmic de Rham complexes and vanishing theorems, Invent. Math., Tome 86 (1986), pp. 161-194 | DOI | MR | Zbl

[15] I. M. Gelfand General theory of hypergeometric functions, Soviet Math. Dokl., Tome 33 (1986) | MR | Zbl

[16] M. Kashiwara; P. Schapira Sheaves on Manifolds, Grundlehren Math. Wiss., Tome 292, Springer-Verlag, Berlin, 1994 | MR | Zbl

[17] T. Kohno Homology of a local system on the complement of hyperplanes, Proc. Japan Acad., Ser. A, Tome 62 (1986), pp. 144-147 | DOI | MR | Zbl

[18] V. Kostov Regular linear systems on CP 1 and their monodromy groups, Complex analytic methods in dynamical systems (Rio de Janeiro, 1992) (Astérisque) Tome No 222 (1994), pp. 259-283 | Zbl

[19] A. Libgober The topology of complements to hypersurfaces and nonvanishing of a twisted de Rham cohomology, Singularities and complex geometry (Beijing, 1994) (AMS/IP Stud. Adv. Math.) Tome 5 (1997), pp. 116-130 | Zbl

[20] A. Libgober Eigenvalues for the monodromy of the Milnor fibers of arrangements, Trends in Singularities (Trends Math.) (2002), pp. 141-150 | Zbl

[21] D. Massey Perversity, duality and arrangements in 3 , Topology Appl., Tome 73 (1996), pp. 169-179 | DOI | MR | Zbl

[22] P. Orlik; H. Terao Arrangements of Hyperplanes, Grundlehren Math. Wiss., Tome vol. 300, Springer-Verlag, Berlin | MR | Zbl

[23] P. Orlik; H. Terao Arrangements and Hypergeometric Integrals, MSJ Mem., Tome 9, Math. Soc. Japan, Tokyo, 2001 | MR | Zbl

[24] V. Schechtman; H. Terao; A. Varchenko Local systems over complements of hyperplanes and the Kac-Kazhdan condition for singular vectors, J. Pure Appl. Algebra, Tome 100 (1995), pp. 93-102 | DOI | MR | Zbl

[25] A. Varchenko Multidimensional Hypergeometric Functions and Representation Theory of Lie Algebras and Quantum Groups, Adv. Ser. Math. Phys., Tome 21, World Scientific, River Edge, 1995 | MR | Zbl

[26] S. Yuzvinsky Cohomology of the Brieskorn-Orlik-Solomon algebras, Comm. Algebra, Tome 23 (1995), pp. 5339-5354 | DOI | MR | Zbl

Cited by Sources: